# SDR ASAA2016091518055

- Difficulty date: September 15, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 70,892 hours, 47,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INTERIOR EMERGENCY EXIT LIGHT ABOVE DOOR ONLY ILLUMINATES FOR 5-10 SECONDS.  ACFT GROUNDED.  REPLACED R2 DOOR EMERGENCY LIGHT BATTERY PACK, REF AMM 33-51-51.  OPS NORMAL.
